# SDR EE4Y090217

- Difficulty date: August 20, 2009
- Submitted: August 20, 2009
- Operation: General aviation
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 72,505 hours, 79,339 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545800122
- Condition: Corroded
- Location: Fuselage
- Part time: 72,505 hours, 79,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE E&E COMPARTMENT AT BS 324, STR 28R WITH CORROSION.
